Switching therapy from intravenous landiolol to transdermal bisoprolol in a patient with thyroid storm complicated by decompensated heart failure and gastrointestinal dysfunction

Shigeo Godo, Yu Kawazoe, Hiroshi Ozaki, Motoo Fujita, Daisuke Kudo, Ryosuke Nomura, Hiroaki Shimokawa, Shigeki Kushimoto

研究成果: Article査読

3 被引用数 (Scopus)

抄録

Thyroid storm is a life-threatening disorder that remains a therapeutic challenge. Although β-blockers are the mainstay for treatment, their use can be challenging in cases complicated by rapid atrial fibrillation and decompensated heart failure. We present a case of thyroid storm-associated atrial fibrillation and decompensated heart failure complicated by gastrointestinal dysfunction secondary to diffuse peritonitis that was successfully managed by a switching therapy, in which the continuous intravenous administration of landiolol was changed to bisoprolol via transdermal patch, in the acute phase treatment. This switching therapy may offer a promising therapeutic option for this potentially lethal disorder.

本文言語English
ページ(範囲)2603-2609
ページ数7
ジャーナルInternal Medicine
56
19
DOI
出版ステータスPublished - 2017

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Switching therapy from intravenous landiolol to transdermal bisoprolol in a patient with thyroid storm complicated by decompensated heart failure and gastrointestinal dysfunction」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル